# SDR CA040116005

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,371 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC3461
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ENGINE START NR 2 HYD CAUTION LIGHT ILLUMINATED, NR 2 QUANTITY NOTED TO BE DECREASING. A/C SHUT DOWN.  LARGE HYDRAULIC LEAK FROM NR 2 ENGINE NOTED.  FOUND PRESSURE LINE P/N DSC346-1 RUPTURED IN THE FLEXIBLE SECTION.  LINE REPLACED.
